# SDR V0XD2018120600003

- Difficulty date: December 3, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 34,638 hours, 23,812 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Diaphragm
- Condition: Cracked
- Location: Pax Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 2D HAS A CRACKED SEAT BOTTOM DIAPHRAGM. REPAIRED CRACKED SEAT BOTTOM DIAPHRAGM BY REMOVING CRACKED BRACKETS, FABRICATING AND INSTALLING REPAIR PARTS IAW REO 670-25-21-002 REV- DATED 2018-11-30.
